MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE RELION INSULIN SYRINGES 1/2ML 31 GAUGE, 6MM (15/64"); PISTON SYRINGE

BD MEDICAL - DIABETES CARE RELION INSULIN SYRINGES 1/2ML 31 GAUGE, 6MM (15/64"); PISTON SYRINGE
Model Number 328520
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using relion insulin syringes 1/2ml 31 gauge, the plunger was difficult to move.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported found 1 syringe plunger hard to move after 10 unit marker lot # 1144293d catalog# 328520 date of event unknown sample status awaiting sample.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 03-jan-2023 h6: investigation summary customer returned (1) 1/2cc, 6mm, 31g relion syringe in an open poly bag from lot # 1144293.Customer states that the plunger is hard to move after 10 unit marker.The returned syringe was tested and the plunger was able to be exercised in the barrel without any observed defects.A review of the device history record was completed for batch# 1144293.All inspections and challenges were performed per the applicable operations qc specifications.Embecta was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issue is unconfirmed.

Brand Name
RELION INSULIN SYRINGES 1/2ML 31 GAUGE, 6MM (15/64")
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15859261
Report Number1920898-2022-00822
Device Sequence Number20328902
Product Code FMF
UDI-Device Identifier00681131138369
UDI-Public(01)00681131138369
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Model Number328520
Device Catalogue Number328520
Device Lot Number1144293
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown